# SDR FDEA201203020734

- Difficulty date: March 2, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1661-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661 TO 1680, RBL 10 FLOOR SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW SRM  51-40-02.
